The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms
Publications Mathématiques de l'IHÉS, Volume 50  (1979), p. 101-151
@article{PMIHES_1979__50__101_0,
     author = {Newhouse, Sheldon E.},
     title = {The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     pages = {101-151},
     zbl = {0445.58022},
     mrnumber = {82e:58067},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__101_0}
}
Newhouse, Sheldon E. The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms. Publications Mathématiques de l'IHÉS, Volume 50 (1979) , pp. 101-151. http://www.numdam.org/item/PMIHES_1979__50__101_0/

[1] R. Abraham and S. Smale, Non-genericity of Ω-stability, Proc. A.M.S. Symp. in Pure Math., 14 (1970), 5-9. | MR 42 #6867 | Zbl 0215.25102

[2] D. Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proc. Steklov Inst. of Math., n° 90 (1967). | MR 36 #7157 | Zbl 0176.19101

[3] R. Bowen, Topological entropy and Axiom A, Proc. A.M.S. Symp. in Pure Math., 14 (1970), 23-42. | MR 41 #7066 | Zbl 0207.54402

[4] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., 470, Berlin - Heidelberg - New York, Springer-Verlag, 1975. | MR 56 #1364 | Zbl 0308.28010

[5] R. Bowen, A Horseshoe with positive measure, Inventiones Math., 29 (1975), 203-204. | MR 52 #1787 | Zbl 0306.58013

[6] R. Bowen and O. Landford, Zeta functions of restrictions of the shift transformations, Proc. A.M.S. Symp. Pure Math., 14 (1970), 43-51. | MR 42 #6284 | Zbl 0211.56501

[7] P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France, 47 (1919), 161-271, et 48 (1920), 33-94 et 208-314. | JFM 47.0921.02 | Numdam | Numdam

[8] M. Hénon, A two-dimensional mapping with a strange attractor, Comm. Math. Phys., 50 (1976), 69-78. | MR 54 #10917 | Zbl 0576.58018

[9] M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. A.M.S. Symp. in Pure Math., 14 (1970), 133-163. | MR 42 #6872 | Zbl 0215.53001

[10] M. Hirsch, J. Palis, C. Pugh and M. Shub, Neighborhoods of hyperbolic sets, Inventiones Math., 9 (1970), 121-134. | MR 41 #7232 | Zbl 0191.21701

[11] M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Lecture Notes in Math., 583, Berlin - Heidelberg - New York, Springer Verlag, 1978. | MR 58 #18595 | Zbl 0355.58009

[12] C. Hayashi and Y. Ueda, Behavior of solutions for certain types of non-linear differential equations of the second order, Non-linear Vibration Problems, Zagadnienia Drgan Nieliniowych, 14 (1973), 341-351. | MR 56 #8996 | Zbl 0354.34039

[13] J. Moser, Stable and random motions in dynamical systems, Ann. of Math. Studies, 77, Princeton, N.J., Princeton Uñiv. Press, 1973. | MR 56 #1355 | Zbl 0271.70009

[14] S. Newhouse, Non-density of Axiom A(a) on Sr, Proc. A.M.S. Symp. in Pure Math., 14 (1970), 191-203. | MR 43 #2742 | Zbl 0206.25801

[15] S. Newhouse, Hyperbolic limit sets, Trans. Amer. Math. Soc., 167 (1972), 125-150. | MR 45 #4454 | Zbl 0239.58009

[16] S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, 13 (1974), 9-18. | MR 49 #4051 | Zbl 0275.58016

[16 a] S. Newhouse, Lectures on Dynamical Systems, C.I.M.E. Summer School in Dynamical Systems, 1978. | Zbl 0444.58001

[17] S. Newhouse, Conservative systems and two problems of Smale, Lecture Notes in Math., 525, Berlin - Heidelberg - New York, Springer Verlag, 1975. | Zbl 0332.58012

[18] S. Newhouse and J. Palis, Bifurcations of Morse-Smale dynamical systems, Dynamical Systems, ed. M. Peixoto, N.Y., Academic Press, 1973, 303-366. | MR 48 #12600 | Zbl 0279.58011

[19] S. Newhouse and J. Palis, Cycles and Bifurcations theory, Astérisque, 31, 1976, 43-141. | MR 58 #24366 | Zbl 0322.58009

[20] M. Shub and D. Sullivan, Homology theory and dynamical systems, Topology, 14 (1975), 109-132. | MR 53 #4141 | Zbl 0408.58023

[21] C. Simon, Thesis, Northwestern University, 1970.

[22] S. Smale, Diffeomorphisms with many periodic points, Differential and Combinatorial Topology, Princeton, 1965, 63-80. | MR 31 #6244 | Zbl 0142.41103

[23] S. Smale, Differentiable dynamical systems, Bull. A.M.S., 73 (1967), 747-817. | MR 37 #3598 | Zbl 0202.55202

[24] S. Smale, Stability and isotopy in discrete dynamical systems, Dynamical systems, ed. M. Peixoto, N.Y., Academic Press, 1973, 527-530. | MR 49 #3984 | Zbl 0284.58013

[25] S. Smale, Notes on dynamical systems, Proc. A.M.S. Symp. in Pure Math., 14 (1970), 277-289. | MR 42 #1152 | Zbl 0205.54201

[26] P. Plikin, Sources and sinks in Axiom A Diffeomorphisms on surfaces, Mat. Sbornik, 94 (136), n° 2 (6), 1974, 243-264 (Russian). | Zbl 0324.58013